Alert archive / Wisconsin / Winter Storm Watches in 2011

Winter Storm Watch 4, NWS Milwaukee, WI

April 18, 20114 counties in Wisconsin

NWS Milwaukee, WI issued this winter storm watch at Apr 18, 2011, 2:45 PM CDT for 4 counties in Wisconsin. It took effect at Apr 19, 2011, 4:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 2:45 PM CDT (19:45 UTC)
In effect from
Apr 19, 2011, 4:00 PM CDT
Expired
Apr 18, 2011, 9:45 PM CDT
In force
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS43 KMKX 181945
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT MON APR 18 2011

...PERIOD OF HEAVY SNOW AND SLEET LIKELY OVER PARTS OF SOUTH
CENTRAL WISCONSIN...

.A WINTER STORM WATCH HAS BEEN ISSUED FOR A PORTION OF SOUTH
CENTRAL WISCONSIN...ALONG AND NORTH OF A LINE FROM SPRING GREEN TO
COLUMBUS TO GREEN LAKE. THIS AREA INCLUDES REEDSBURG...PORTAGE AND
MONTELLO. THE WINTER STORM WATCH IS IN EFFECT FROM 4 PM CDT
TUESDAY THROUGH 7 AM CDT WEDNESDAY. 

STRENGTHENING LOW PRESSURE IS EXPECTED TO MOVE ACROSS CENTRAL
ILLINOIS INTO LOWER MICHIGAN TUESDAY NIGHT. ALONG WITH BLUSTERY
EAST TO NORTHEAST WINDS...THIS LOW PRESSURE SYSTEM WILL BRING A
MIXTURE OF RAIN...SLEET AND SNOW TO THE WATCH AREA ON
TUESDAY...CHANGING TO SNOW AND SLEET BY TUESDAY EVENING. 

DUE TO THE INCREASING SUN ANGLE AND TEMPERATURES SLIGHTLY ABOVE
FREEZING...MOST OF THE SNOW AND SLEET THAT IS EXPECTED TO OCCUR
EARLIER TUESDAY IS EXPECTED TO MELT ON THE ROADWAYS...AND
ACCUMULATE MAINLY ON GRASSY AREAS.

AS TEMPERATURES BEGIN TO COOL LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT...THE SNOW AND SLEET WILL BEGIN TO STICK TO THE GROUND. AT
THIS TIME...SNOW AND SLEET ACCUMULATIONS COULD EXCEED 6 INCHES IN
THE WATCH AREA.

WIZ046-047-056-057-190345-
/O.NEW.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS
245 PM CDT MON APR 18 2011

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM
  LATER TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.

* SNOW AND SLEET ACCUMULATIONS...5 TO 7 INCHES.

* WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35
  MPH...BECOMING NORTH BY WEDNESDAY MORNING.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY
  FROM THE ACCUMULATING SNOW AND SLEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
MBK
1 follow-up statement
730 
WWUS43 KMKX 190245
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT MON APR 18 2011

...PERIOD OF HEAVY SNOW AND SLEET LIKELY OVER PARTS OF SOUTH
CENTRAL WISCONSIN...

.A WINTER STORM WARNING HAS BEEN ISSUED FOR A PORTION OF SOUTH
CENTRAL WISCONSIN...WHICH INCLUDES THE COUNTIES OF
MARQUETTE...GREEN LAKE AND FOND DU LAC. A WINTER WEATHER ADVISORY
IS IN EFFECT FOR THE TIER OF COUNTIES GENERALLY JUST TO THE SOUTH
AND EAST OF THIS AREA. THE WARNING AND THE ADVISORY ARE IN EFFECT
FROM 1 PM CDT TUESDAY THROUGH 7 AM CDT WEDNESDAY.

STRENGTHENING LOW PRESSURE IS EXPECTED TO MOVE ACROSS CENTRAL
ILLINOIS INTO LOWER MICHIGAN TUESDAY NIGHT. ALONG WITH BLUSTERY
EAST TO NORTHEAST WINDS...THIS LOW PRESSURE SYSTEM IS EXPECTED TO
BRING PERIODS OF HEAVY SNOW...AND POSSIBLY A PERIOD OF SLEET..TO
THE WARNING AREA. A MORE SUBSTANTIAL MIX OF SNOW AND SLEET IS
EXPECTED IN THE ADVISORY AREAS. 

AROUND 6 INCHES OF SNOW IS EXPECTED IN THE WARNING AREAS. DUE TO
THE INCREASING SUN ANGLE AND TEMPERATURES SLIGHTLY ABOVE
FREEZING...THERE IS UNCERTAINTY AS TO HOW MUCH WILL ACCUMULATE ON
ROADS AND GRASSY AREAS. SOME MELTING IS EXPECTED.

AS TEMPERATURES BEGIN TO COOL LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT...THE SNOW AND SLEET WILL BEGIN TO STICK TO THE GROUND. 

WIZ046-047-191045-
/O.UPG.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/
/O.NEW.KMKX.WS.W.0004.110419T1800Z-110420T1200Z/
MARQUETTE-GREEN LAKE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN
945 PM CDT MON APR 18 2011

...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING FOR SNOW AND A LITTLE SLEET...WHICH IS IN
EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT. 

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM TUESDAY
  AFTERNOON THROUGH TUESDAY NIGHT.

* SNOW AND SLEET ACCUMULATIONS...6 TO 7 INCHES.

* WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... 
  BECOMING NORTH BY WEDNESDAY MORNING. 

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY
  FROM THE ACCUMULATING SNOW AND SLEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS.

&&

$$

WIZ051-191045-
/O.NEW.KMKX.WS.W.0004.110419T1800Z-110420T1200Z/
FOND DU LAC-
INCLUDING THE CITY OF...FOND DU LAC
945 PM CDT MON APR 18 2011

...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING FOR SNOW AND A LITTLE SLEET...WHICH IS IN
EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY.

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW AND SLEET FROM TUESDAY
  AFTERNOON THROUGH TUESDAY NIGHT.

* SNOW AND SLEET ACCUMULATIONS...AROUND 6 INCHES.

* WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... 
  BECOMING NORTH BY WEDNESDAY MORNING. 

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY
  FROM THE ACCUMULATING SNOW AND SLEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. &&

$$

WIZ056-057-191045-
/O.UPG.KMKX.WS.A.0004.110419T2100Z-110420T1200Z/
/O.NEW.KMKX.WW.Y.0013.110419T1800Z-110420T1200Z/
SAUK-COLUMBIA-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS
945 PM CDT MON APR 18 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR MIX OF SNOW AND SLEET...WHICH IS IN
EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT. 

* TIMING...SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY
  NIGHT.

* SNOW AND SLEET ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... 
  BECOMING NORTH BY WEDNESDAY MORNING. 

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY
  FROM THE ACCUMULATING SNOW AND SLEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND SLEET WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

WIZ052-058-191045-
/O.NEW.KMKX.WW.Y.0013.110419T1800Z-110420T1200Z/
SHEBOYGAN-DODGE-
INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM
945 PM CDT MON APR 18 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR A MIXTURE OF SNOW AND SLEET...WHICH IS IN
EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY.

* TIMING...SNOW AND SLEET FROM TUESDAY AFTERNOON THROUGH TUESDAY
  NIGHT.

* SNOW AND SLEET ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 35 MPH... 
  BECOMING NORTH BY WEDNESDAY MORNING. 

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AND REDUCED VISIBILITY
  FROM THE ACCUMULATING SNOW AND SLEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND SLEET WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.


&&

$$

DAVIS

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm watch went out at Apr 18, 3:30 AM CDT, 11 hours 15 minutes earlier.

Area forecast discussion, Apr 18, 3:30 AM CDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON APR 18 2011

.TODAY...FORECAST CONFIDENCE...MEDIUM

DESPITE DRIER AIR AND EVAPORATIVE COOLING BOUNDARY LAYER TEMPS IN
PRECIP AREA ARE SLOW TO COOL IN SOUTH CENTRAL WISCONSIN.  DEW POINTS
INCREASING MORE THAN TEMPERATURES DROPPING IN FAR SOUTH CENTRAL
WISCONSIN. EVEN SO AREAS IN SOUTHEAST WISCONSIN CLOSER TO DRIER AIR
HAVE SWITCHED TO SNOW.  BEST MID LEVEL FRONTOGENESIS AND UPWARD LIFT
OCCURRING NOW AND WILL QUICKLY PUSH EAST AFTER SUNRISE...SO SNOW
POTENTIAL ENDS QUICKLY AS LIFT MOVES EAST.  WILL GO MORE WITH A
RAIN/SNOW MIX IN FAR SOUTH CENTRAL WISCONSIN BUT MAINLY SNOW FAR
SOUTHEAST AT 12Z THEN ENDING PRECIPITATION.  RUC SOUNDINGS PICK THIS
UP BETTER THAN COOLER NAM. UPPER DIVERGENCE IS LESS THAN PREVIOUS
FORECASTS...AND SURFACE LOW AND 850 MB LOW LEVEL JET FARTHER SOUTH.

BY 10 AM EXPECT MEASURABLE PRECIPITATION TO BE EAST OF THE FORECAST
AREA AS MID LEVEL SHORTWAVE/VORT MAX REACHES LOWER MICHIGAN/INDIANA
BORDER AREA.  DOWNWARD 700 MB OMEGA BY NOON ACROSS THE FORECAST
AREA.  FORECAST SOUNDINGS SHOW MID LEVEL DRYING...WITH ONLY
LINGERING LOW LEVEL MOISTURE.  THEREFORE SOME BREAKS IN CLOUDS
EXPECTED BEFORE MID/HIGH LEVEL MOISTURE MOVES IN LATE IN THE
AFTERNOON.

.TONIGHT...FORECAST CONFIDENCE...MEDIUM

RIGHT ENTRANCE REGION OF UPPER JET OVER THE FORECAST AREA LATE
TONIGHT.  UPPER DIVERGENCE INCREASES.  NAM HAS THIS HAPPENING SLOWER
THAN GFS.  AS A RESULT NAM HAS LIGHT PRECIPITATION MAINLY OVER SOUTH
CENTRAL WISCONSIN TOWARDS SUNRISE...WHILE ECMWF/GFS BRINGS LIGHT
PRECIPITATION...ESPECIALLY FAR SOUTH MAINLY AFTER MIDNIGHT.  PREFER
THE SOMEWHAT SLOWER NAM...SO WILL TRIM NAM POPS MOST AREAS.
FORECAST SOUNDINGS HAVE TEMPERATURES BELOW FREEZING OVER ALL BUT
BOUNDARY LAYER.  WILL THEREFORE BRING MAINLY RAIN/SNOW MIX.  WILL
ALSO RAISE MIN TEMPS A LITTLE FROM MAV MOS VALUES.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

LOW PRESSURE WILL MOVE INTO SOUTHWEST ILLINOIS BY TUESDAY
EVENING...REACHING LOWER MICHIGAN BY WEDNESDAY MORNING.
OVERALL...THE SPREAD OF LOW TRACKS AMONG MODELS HAS DECREASED...BUT
THERE STILL REMAINS TWO GENERAL SCENARIOS. THE NAM/CANADIAN
SOLUTIONS REMAIN NORTH...TAKING THE LOW ACROSS FAR SOUTHEAST WI.
MEANWHILE...THE ECMWF REMAINS SOUTH...NOW JOINED BY THE GFS...TAKING
THE LOW FROM THE SOUTH HALF OF ILLINOIS TO THE DETROIT AREA. .

OPTED TO BUMP THINGS A LITTLE MORE TOWARD THE COLDER SOLUTION FOR
THIS FORECAST PACKAGE DUE TO CONSISTENT ECMWF BEING JOINED BY THE
GFS. EVEN WITH SMALLER SPREAD IN LOW TRACKS...STILL A PRETTY GOOD
IMPACT IF ONE SOLUTION IS RIGHT VS THE OTHER. NORTHERN SOLUTION
WOULD BE MOSTLY RAIN WITH SOME THUNDER...POSSIBLY MIXED WITH SNOW
ACROSS THE NORTHWEST. SOUTHERN SOLUTION WOULD BE STILL BE MOSTLY
RAIN SOUTH...BUT SNOW FOR MUCH OF THE TIME FROM SHEBOYGAN TO LONE
ROCK AND NORTHWARD...AND A MIX IN BETWEEN. INCREASED SNOW
ACCUMULATIONS IN THE NORTH PER COLDER TREND...KEEPING STORM TOTALS
GENERALLY UNDER 6 INCHES. OPTED TO NOT GO WITH A WINTER STORM WATCH
FOR NOW...AS STILL NOT ENOUGH CONFIDENCE IN COLDER SOLUTION...WITH
WARMER SCENARIOS STILL OUT THERE.

EITHER WAY...LOOKS PRETTY WET TUESDAY INTO WEDNESDAY. HOPEFULLY
MODELS COME INTO BETTER AGREEMENT SOON...AS PRECIP WITH THIS SYSTEM
SHOULD BE MOVING IN FROM THE SOUTHWEST TONIGHT.

WITH THE CURRENT BLEND OF MODEL SOLUTIONS...EXPECT HIGH TEMPS AROUND
10 TO 20 DEGREES BELOW NORMAL FOR TUESDAY AND WEDNESDAY.

.THURSDAY...FORECAST CONFIDENCE...MEDIUM

SHOULD SEE SOME SUN RETURN FOR THURSDAY AS HIGH PRESSURE BRIEFLY
MOVES THROUGH. COLDER AIR BEHIND THE DEPARTING SYSTEM WILL KEEP
HIGHS BELOW NORMAL THOUGH.

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

MODELS INDICATE YET ANOTHER LOW TO HEAD FOR THE STATE
FRIDAY...MOVING THROUGH THE AREA IN THE FRIDAY AFTERNOON TO FRIDAY
NIGHT RANGE...DEPENDING ON THE MODEL. THOUGH THERE ARE DIFFERENCES
IN TIMING AND PLACEMENT...MODELS GENERALLY AGREE ON TAKING THE LOW
EITHER THROUGH FAR SOUTHERN WISCONSIN...OR TO THE SOUTH OF THE
STATE. THIS WOULD RESULT IN ANOTHER ROUND OF CHILLY APRIL SHOWERS
FOR SOUTHERN WISCONSIN.

HIGH PRESSURE SHOULD RETURN BY SATURDAY PER THE GFS AND
ECMWF...THOUGH THE CANADIAN DEVELOPS ANOTHER LOW AND BRINGS PRECIP
CHANCES. WENT WITH LOW CHANCE POPS WITH CANADIAN SOLUTION NOT
AGREEING ON THE HIGH.

&&

.AVIATION...

SOME MVFR CIGS MAINLY IN AREAS FROM LONE ROCK TO MADISON TO
MILWAUKEE AND TO THE SOUTH WITH DEEPER MOISTURE/PRECIPITATION.
DRIER AIR FEEDING IN FROM THE NORTH.  BY 15Z PRECIPITATION SHOULD
END AND CIGS WILL RISE.  SOME DOWNWARD MOTION BY NOON TO DRY MID
LEVELS.  MAINLY VFR CIGS THIS AFTERNOON WITH SOME BREAKS IN THE
CLOUDS...ESPECIALLY NORTH.

CEILINGS LOWER LATE TONIGHT TO MVFR CONDITIONS WITH SOME IFR
CEILINGS POSSIBLE MAINLY SOUTH CENTRAL WISCONSIN IN MIXED
PRECIPITATION.

&&

.MARINE...

NORTHEAST WINDS WILL PERSIST BUT REMAIN BELOW SMALL CRAFT CONDITIONS
TODAY AND TONIGHT BUT WAVES MAY APPROACH SMALL CRAFT CRITERIA
TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Apr 18, 8:28 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 AM CDT MON APR 18 2011

WIZ046-047-051-052-056>060-062>072-191330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
828 AM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY
EVENING AS A STRONG LOW PRESSURE SYSTEM TRACKS OUT OF THE KANSAS
OKLAHOMA AREA TONIGHT AND INTO LOWER MICHIGAN BY WEDNESDAY
MORNING. THERE IS SOME SNOW ACCUMULATION POTENTIAL TUESDAY INTO
WEDNESDAY...MAINLY WEST AND NORTHWEST OF MADISON...TO FOND DU LAC
AND SHEBOYGAN.

YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING
TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF
THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK.

LMZ643>646-191330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
828 AM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WAVES MAY APPROACH SMALL CRAFT CRITERIA TONIGHT DUE TO PERSISTENT
NORTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG LOW PRESSURE SYSTEM WILL AFFECT LAKE MICHIGAN FROM TUESDAY
THROUGH WEDNESDAY....RESULTING IN BRISK WINDS AND HIGH WAVES THAT
WILL LIKELY REACH SMALL CRAFT CRITERIA. THERE IS A CHANCE OF
THUNDERSTORMS TUESDAY AFTERNOON AND EVENING.

YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING
TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF
THUNDERSTORMS ON FRIDAY...ALONG WITH THE POSSIBILITY OF NEEDED SMALL
CRAFT ADVISORIES.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Apr 18, 9:08 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT MON APR 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             6 NW KENOSHA            42.64N 87.90W
04/18/2011  M3.7 INCH        KENOSHA            WI   TRAINED SPOTTER

&&

PZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:04 PM CDTSmall Craft AdvisoryMKX49 hr

Nearby

Winter Storm Watches in Wisconsin, 2011Every winter storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.